# SDR USAA030220

- Difficulty date: October 28, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 43,197 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 1.5 INCH, FS 744 JUST ABOVE S25R.  DOUBLER INSTALLED PER SRM 53-00-01 FIG 231. (M)
